# SDR CALA2017010496068

- Difficulty date: December 19, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 74,383 hours, 28,190 cycles
- Engine: Iae V2527A5
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FRAME 32 BETWEEN STRINGERS 41-42R SHEAR TIE HAS CORROSION.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-44-11.
